Dr had me on 100mg lamictal for anxiety, OCD and severe mood swings. Starting getting a severe rash when this dose was increased. She took me off abilify and started me on 5 mg abilify daily. After reading everyone's experiences I am very worried about all the side effects! Today is day one.
I use to be on Lamictal, but now take Abilify. While it has been years since I started these medications, your side effects most likely will be minimal. Doctor did the right thing discontinuing the Lamictal when you developed the rash, but may have had to do it abruptly. So it is going to take a little time for your body to adjust to the removal of one med and the starting of a new. Stay in contact with your doctor if you were to develop an unusual side effect, but relax and give your body time. I have had great results with Abilify.
Don't worry abut what others say, we all react differently. It is true the adjustment period is 2-3 weeks,longer for some folks. Also common for it to feel as though the med is making things worse, this too is common. DO not change the dosage or add other meds during this adjustment time, be patient and remember when it come to the Internet, the source is always in question, especially when it comes to side-effect experiences .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 7 answers
Posted 16 Nov 2009 • 5 answers
Posted 30 Aug 2011 • 4 answers
Posted 26 Nov 2014 • 2 answers
I was prescribed Lamictal 25mg today for bipolar depression. I already take Zoloft 50mg & Xanax .25?
Posted 9 Aug 2016 • 3 answers